HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ON A RESOLVENT ESTIMATE FOR BIDOMAIN OPERATORS AND ITS APPLICATIONS

Files in This Item:
pre1096.pdf175.29 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84240

Title: ON A RESOLVENT ESTIMATE FOR BIDOMAIN OPERATORS AND ITS APPLICATIONS
Authors: GIGA, YOSHIKAZU Browse this author
KAJIWARA, NAOTO Browse this author
Issue Date: 11-Oct-2016
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1096
Start Page: 1
End Page: 24
Abstract: We study bidomain equations that are commonly used as a model to represent the electrophysiological wave propagation in the heart. We prove existence, uniqueness and regularity of a strong solution in Lp spaces. For this purpose we derive an L1 resolvent estimate for the bidomain operator by using a contradiction argument based on a blow-up argument. Interpolating with the standard L2-theory, we conclude that bidomain operators generate C0-analytic semigroups in Lp spaces, which leads to construct a strong solution to a bidomain equation in Lp spaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69900
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University